Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  3. EHRA

    Vhf Einschränkung

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  4. Diagnostic criteria for Wilson’s Disease

    We need Leipzig 2001 for diagnosing Wlison’s Disease

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. Proposition de formule de rendement plaquettaire

    Après transfusion de plaquettes
    RP (CCI en anglais) = (NP après -BP avant) * SC * 100 / NPT

    NP = numération plaquettaire en G/L
    NPT = nombre de plaquettes transfusées (x 10^11)
    SC = surface corporelle en m^2
    CCI = corrected count incrément
    Valeur normale du CCI : > 7
    Si < 2 à deux reprises : on parle d’inefficacité transfusionnelle qui doit faire rechercher des ACCÈS anti HLA ou anti HPA

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. Score macocha

    Score Journals ofrece intensive care 2018

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  7. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  8. Sedan

    Riesgo de sangrado posterior a tormbolisis en evc

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  10. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  12. Alcohol in gramm

    Would love to see an addition of a formula to calculate consumed alcohol in Gramms

    Milliliters x (vol.%/100) x 0.8
    And for the vol% one simply chooses “beer”, “wine” or “spirits”

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. EDACS

    Sugiero incluir este Score para estratificar riesgo en síndrome coronario agudo

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. 建议增加lips

    lung injury prediction score

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  15. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. Escore LIPS

    Lung Injury Prediciton Score

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  17. Clasificación de Greene

    Grado 1: HSA Traumática igual o menor a 5 mm

    Grado 2: HSA traumática mayor a 5 mm.

    Grado 3A: HSA traumática igual o menor a 5 mm, deviación menor de 5mm y efecto de masa.

    Grado 3B: HSA traumática igual o menor a 5 mm, desviación mayor de 5 mm y efecto de masa.

    Grado 4A: HSA traumática mayor a 5 mm, desviación menor de 5 mm y efecto de masa.

    Grado 4B: HSA traumática mayor a 5 mm, desviación mayor de 5 mm y efecto de masa

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Échelle de sédation de l’OMS

    S0 pas de sédation bien éveillé
    S1 somnolent stimulable verbalement
    S2 somnolent stimulable tactilement
    S3 non reveillable comateux

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  20. Appendicitis inflammatory response

    Proposed in 2008. The AIR score showed a significant betrer discriminating capacity when compared with the Alvarado score.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →

Formula Suggestions

Categories